# SDR UALA2013032902024

- Difficulty date: March 28, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1681.8 RBL 46, 48, 52 WL 208.1 ON AFT CABIN DECK PLATE.    REPAIRED AFT DECK PLATE IAW ECRA 5330-04259.  MAJOR REPAIR
